Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 874540, 23 pages
http://dx.doi.org/10.1155/2010/874540
Research Article

Approximate Ad Hoc Parametric Solutions for Nonlinear First-Order PDEs Governing Two-Dimensional Steady Vector Fields

Department of Engineering Sciences, University of Patras, GR 26504, Greece

Received 20 April 2010; Accepted 3 November 2010

Academic Editor: Oleg V. Gendelman

Copyright © 2010 M. P. Markakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. P. Markakis, “Approximate Ad Hoc Parametric Solutions for Nonlinear First-Order PDEs Governing Two-Dimensional Steady Vector Fields,” Mathematical Problems in Engineering, vol. 2010, Article ID 874540, 23 pages, 2010. https://doi.org/10.1155/2010/874540.